Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Side effects of ecstacy, heart problems - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Smoking and Alcohol Addiction
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1668 Questions
should i worry if i have taken ecstacy and im having mild pains on the left side of my chest if im a woman
Doctor :   Hi
Doctor :  
When was the last time you took it?
Doctor :  
IT seems you moved out of the chat
Doctor :  
Please login for medical queries
Doctor :   Hello are you back?
Doctor :  
Please reply
User :   I took it like 4 hrs ago
User :   I only took half a pill but im only 114 pds
Doctor :   What is the grade of the pain in severity, on scale of 1 to 10?

User :   It comes and gos. I would say a 3 or 4
Doctor :  
What is the dose of the pill?
User :   the reason i worry is because i have irregular heartbeats and I haven't went to the drs yet to figure out why I have them. Im 28 yrs old. I have no idea.
Doctor :  
How do you know that you have irregular heart beats?
Doctor :  
Can yu feel them?
Doctor :  
Did you check your BP, Pulse and the regularity of them ever?
User :   I feel them all the time. They come and go. sometimes flip flop sometimes just irregular like slow rythem
Doctor :  
Since when are you taking Ecstasy?
User :   I took it tonight and I have taken it before and I my went went flip flop, flip flop but I ignored it.
Doctor :   So is it second time?

User :   Its the third time. the first time was fine but just these last two times i have had problems
Doctor :   Do you have any other symptoms like teeth clenching
Doctor :  
holding fist
Doctor :  
jaw clenching
Doctor :  
Are you thirsty or sweating?
User :   I was really sweating before and thirsty but now i seem fine temparture wise and Im not too thirsty anymore
Doctor :  
Ok did you have good amount of watrer
Doctor :  
Look it should take 48 hours to metabolise till then you have these symptoms
User :   So you think my heart is fine
Doctor :   I cannot say that till the time you are physically examined
Doctor :  
Taking Ecstasy is dangerous sometimes
Doctor :  
so if you have symptoms always good to get examined
User :   I know and I think I get anxiety now and I think too much and it makes it worse
Doctor :  
The symptoms that you express now
Doctor :  
are just normal after the dose
Doctor :  
but they should go off in 48 hours
User :   Do you recommend i get an ekg to determine if I have an heart problem
Doctor :   Yes, and also the BP, Pulse and Ausculation with stethescope too
Doctor :  
by a local Doctor
Doctor :  
Get the opinion from him and get back to me after that
Doctor :  
I shall be able to advice you what can be done further
User :   Ok
Doctor :  
Half a pill do not cause any problem though
Doctor :  
But do not get into this addiction of Ecstasy
Doctor :  
It can cause sudden cardiac arrest
Doctor :  
I hope you understood
Doctor :   Please fill the feedback form say done when done.
Doctor :  
Bye for nw
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor